Doctor insights on:
What Doctors Office Provide The Implanon Borth Control
On implanon & pill to control bleeding. Have nausea & stomach pain. Doc suspects pill. Keep taking pill or stop? 2wks left to take. Ok to continue?
I read up on side effects for implanon birth control it says side effets are sinus iffection itching pain in stomach severe mental issue an I been havin the promblems since I been on it but doc says it aint from implanon need help?
Agree w doctor: Although those may be listed as side effects those are certainly not typical side effects. I agree with your doctor that they are unlikely to be related to your implanon. If you're still unsure though you can have it removed and try another method to see if your symptoms resolve. ...Read more
Should i get an ultrasound hi,
i had a question mainly for an ob/gyn doctor. I've recently gotten the implanon birth control taken out my arm october 12th, then started birth control pills october 19th after taking the Plan B pill october 18th. M
Had a period 10/21 didn't go off until 10/28 & now today I'm seein light blood little cramps I am on birth control(implanon)should I go to the doctor?
Doc could not locate implanon and left it in. He also put nexplanon in. What concerns she I have with it still in?
Should be removed: The manufacturers are absolutely adamant about having the devices removed once they have expired. There is the (rare) risk of it migrating into a muscle or other organ. The nexplanon's can be identified with sonographic evaluation (certain wavelengths are necessary) -or with mri. You may want to get a second opinion, and see if you can have the ultrasound done to locate the Implanon then remove. ...Read moreSee 1 more doctor answer
How affective is the implanon? I don't wanna have anymore kids I'm only 22 & my doc won't tie my tubes..
Implanon: 22 is a little young for something so permanent. The implanon is a nice means of contraception. The rod is placed in your upper arm and remains there for 3 years. It can be removed with a new one placed at the same time. It is a progesterone only contraceptive and therefore the biggest side effect is abnormal bleeding, bleeding every day or no bleeding at all or anything in between. ...Read moreSee 1 more doctor answer
I just looked at a list of interactions for the implanon and i saw butalbital. I've been on it since 2011; should I see a doctor?
- Talk to a doctor live online for free
- Hcg injections doctor office
- Autism doctor office pamphlets
- Bronchoscopy doctors office
- Ask a doctor a question free online
- Urine pregnancy test at doctors office
- Doctor office pregnancy test by urine
- Colonoscopy procedure done in a doctors office
- Is a barium enema performed in the doctors office?
- Talk to a obstetrician and gynecologist online